# SDR DALA1138690669

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 65,189 hours, 30,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV COMPLY WITH ACTL LINE 2150 ERA 478736-14AD REV B FUSELAGE SKIN STA 1380 AT STR 6L LIGHTNING STRIKE PERMANENT REPAIR.  COMPLIED WITH PERMANENT REPAIR IAW ERA 478736-14AD REV C.
